Papers / Sample Quantiles in Statistical Packages


Reference

Rob J Hyndman, Yanan Fan “Sample Quantiles in Statistical Packages” (1996) // The American Statistician. Vol. 50. No 4. Pp. 361. DOI: 10.2307/2684934

Bib

@Article{hyndman1996,
  title = {Sample Quantiles in Statistical Packages},
  volume = {50},
  issn = {00031305},
  url = {https://www.jstor.org/stable/2684934?origin=crossref},
  doi = {10.2307/2684934},
  number = {4},
  urldate = {2022-08-09},
  journal = {The American Statistician},
  author = {Hyndman, Rob J and Fan, Yanan},
  month = {nov},
  year = {1996},
  pages = {361}
}